MathSciNet Relay Station
MathSciNet bibliographic data
MR1329166 (96m:60150) 60J05 (62-04 62E25 62F15 65C05)
Tierney, Luke Markov chains for exploring posterior distributions. With discussion and a rejoinder by the author. Ann. Statist. 22 (1994), no. 4, 1701–1762.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement